Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Stable rank of subalgebras of the disc algebra
HTML articles powered by AMS MathViewer

by Rudolf Rupp PDF
Proc. Amer. Math. Soc. 108 (1990), 137-142 Request permission

Abstract:

We calculate the stable rank of subalgebras (in the algebraic sense) of the disc algebra. We extend the results to subalgebras of $A(\bar G)$, where $G$ is a bounded domain whose boundary consists of finitely many closed nonintersecting Jordan curves.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46J15, 19B10, 30H05
  • Retrieve articles in all journals with MSC: 46J15, 19B10, 30H05
Additional Information
  • © Copyright 1990 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 108 (1990), 137-142
  • MSC: Primary 46J15; Secondary 19B10, 30H05
  • DOI: https://doi.org/10.1090/S0002-9939-1990-0994789-4
  • MathSciNet review: 994789